# SDR MWEA97817

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND COCKPIT EMERGENCY LIGHT AND GALLEY LIGHT INOPERATIVE.  MTC REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY PACK.
